Regarding on the results for the fractional Clannish Random Walker’s parabolic equation and the nonlinear fractional Cahn-Allen equation


Alam M. N. , İlhan O. A. , Uddin M. S. , Rahim M. A.

Advances in Mathematical Physics, vol.2022, pp.1-20, 2022 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 2022
  • Publication Date: 2022
  • Title of Journal : Advances in Mathematical Physics
  • Page Numbers: pp.1-20

Abstract

Yayınlandı.


In this research, the  -expansion scheme have been implemented for the exact solutions of the fractional Clannish Random Walker’s parabolic (FCRWP) equation and the nonlinear fractional Cahn-Allen (NFCA) equation. Some new solutions of the FCRWP equation and the NFCA equation have been obtained by using this method. The diverse variety of exact outcomes such as intersection between rough wave and kinky soliton wave profiles, intersection between lump wave and kinky soliton wave profiles, soliton wave profiles, kink wave profiles, intersection between lump wave and periodic wave profiles, intersection between rough wave and periodic wave profiles, periodic wave profiles and kink wave profiles are taken. Comparing our developed answers and that got in previously written research papers presents the novelty of our investigation. The above techniques could also be employed to get exact solutions for other fractional nonlinear models in physics, applied mathematics, and engineering.